RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 775–780 (Mi mz12173)  

Brief Communications

Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points

E. V. Zhuzhoma, V. S. Medvedev

National Research University "Higher School of Economics", Nizhny Novgorod Branch

Keywords: Morse–Smale diffeomorphism, topologically conjugate, hyperbolic point.

Funding Agency Grant Number
Russian Science Foundation 17-11-01041
National Research University Higher School of Economics ТЗ-95
This work was supported by the Russian Science Foundation under grant no. 17-11-01041, except the proof of Lemma 2 (a description of generating sets), which was supported by the Center of Fundamental Research of National Research University Higher School of Economics in the framework of the 2018 basic research program of National Research University Higher School of Economics (grant no. TZ-95).


DOI: https://doi.org/10.4213/mzm12173

Full text: PDF file (338 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 753–757

Bibliographic databases:

Document Type: Article
Received: 12.03.2018

Citation: E. V. Zhuzhoma, V. S. Medvedev, “Conjugacy of Morse–Smale Diffeomorphisms with Three Nonwandering Points”, Mat. Zametki, 104:5 (2018), 775–780; Math. Notes, 104:5 (2018), 753–757

Citation in format AMSBIB
\Bibitem{ZhuMed18}
\by E.~V.~Zhuzhoma, V.~S.~Medvedev
\paper Conjugacy of Morse--Smale Diffeomorphisms with Three Nonwandering Points
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 775--780
\mathnet{http://mi.mathnet.ru/mz12173}
\crossref{https://doi.org/10.4213/mzm12173}
\elib{http://elibrary.ru/item.asp?id=36361325}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 753--757
\crossref{https://doi.org/10.1134/S0001434618110184}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059278789}


Linking options:
  • http://mi.mathnet.ru/eng/mz12173
  • https://doi.org/10.4213/mzm12173
  • http://mi.mathnet.ru/eng/mz/v104/i5/p775

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:52
    References:6
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019